BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 3 >

Please use this identifier to cite or link to this item:

Title: The General Differential Operators Generated by a Quasi-Differential Expressions with their Interior Singular Points
Authors: El-sayed Ibrahim, Sobhy
Keywords: Quasi-Differential Expressions
Regular and Singular End-Points
Regularly Solvable Operators
Hilbert Space
Boundary Conditions
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 3, (1999), 207p-240p
Abstract: The general ordinary quasi-differential expression M of n-th order with complex coefficients and its formal adjoint M + are considered over a regoin (a, b) on the real line, −∞ ≤ a < b ≤ ∞, on which the operator may have a finite number of singular points. By considering M over various subintervals on which singularities occur only at the ends, restrictions of the maximal operator generated by M in L2|w (a, b) which are regularly solvable with respect to the minimal operators T0 (M ) and T0 (M + ). In addition to direct sums of regularly solvable operators defined on the separate subintervals, there are other regularly solvable restrications of the maximal operator which involve linking the various intervals together in interface like style.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol25-num3-1999-p207-p240.pdf603.58 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License